RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 112, Number 2, Pages 324–336 (Mi tmf1046)  

This article is cited in 1 scientific paper (total in 1 paper)

On the possibility of gravitational collapse in general relativity

A. A. Logunova, M. A. Mestvirishvilib

a Institute for High Energy Physics
b M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: By considering an example of a dust matter it is shown that a gravitational attraction does not lead to formation of “black holes” in the Relativistic Theory of Gravitation. It is proved that in the absence of matter the gravitational field is also absent. Therefore the vacuum is not a source of the gravitational field. A mechanism of the energy production in the process of accretion of matter onto large mass objects is discussed.

DOI: https://doi.org/10.4213/tmf1046

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 112:2, 1056–1067

Bibliographic databases:

Received: 05.03.1997

Citation: A. A. Logunov, M. A. Mestvirishvili, “On the possibility of gravitational collapse in general relativity”, TMF, 112:2 (1997), 324–336; Theoret. and Math. Phys., 112:2 (1997), 1056–1067

Citation in format AMSBIB
\Bibitem{LogMes97}
\by A.~A.~Logunov, M.~A.~Mestvirishvili
\paper On the possibility of gravitational collapse in general relativity
\jour TMF
\yr 1997
\vol 112
\issue 2
\pages 324--336
\mathnet{http://mi.mathnet.ru/tmf1046}
\crossref{https://doi.org/10.4213/tmf1046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1483281}
\zmath{https://zbmath.org/?q=an:0978.83508}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 112
\issue 2
\pages 1056--1067
\crossref{https://doi.org/10.1007/BF02634163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE83300009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1046
  • https://doi.org/10.4213/tmf1046
  • http://mi.mathnet.ru/eng/tmf/v112/i2/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gershtein, SS, “On the boundedness of the admissible dilation of time by the gravitational field”, Doklady Physics, 51:2 (2006), 53  crossref  adsnasa  isi  elib  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:396
    Full text:135
    References:34
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019